RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1993, Volume 184, Number 6, Pages 67–82 (Mi msb993)  

This article is cited in 5 scientific papers (total in 5 papers)

On the existence of periodic solutions of semilinear elliptic equations

Ya. Sh. Il'yasov


Abstract: Using a variational method, the existence is proved of a solution of the equation $-\Delta u=g(u)$ in $\mathbb{R}^{N+1}$, periodic with respect to one variable and localized with respect to the remaining variables.

Full text: PDF file (1213 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 79:1, 167–178

Bibliographic databases:

UDC: 517.9
MSC: 35J65, 35B10, 35J20
Received: 20.03.1992

Citation: Ya. Sh. Il'yasov, “On the existence of periodic solutions of semilinear elliptic equations”, Mat. Sb., 184:6 (1993), 67–82; Russian Acad. Sci. Sb. Math., 79:1 (1994), 167–178

Citation in format AMSBIB
\Bibitem{Ily93}
\by Ya.~Sh.~Il'yasov
\paper On the existence of periodic solutions of semilinear elliptic equations
\jour Mat. Sb.
\yr 1993
\vol 184
\issue 6
\pages 67--82
\mathnet{http://mi.mathnet.ru/msb993}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1234590}
\zmath{https://zbmath.org/?q=an:0866.35040}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 79
\issue 1
\pages 167--178
\crossref{https://doi.org/10.1070/SM1994v079n01ABEH003495}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PP19200011}


Linking options:
  • http://mi.mathnet.ru/eng/msb993
  • http://mi.mathnet.ru/eng/msb/v184/i6/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ilyasov Y., “An Approximation to Ground-State Solutions for the Equation -Delta-U=G(U) in R(N+1)”, Differ. Equ., 30:4 (1994), 570–579  mathnet  mathscinet  zmath  isi
    2. Ya. Sh. Il'yasov, “An equation that arises in studying ground state solutions to semilinear elliptic equations”, Math. Notes, 58:3 (1995), 996–1000  mathnet  crossref  mathscinet  zmath  isi
    3. Ya. Sh. Il'yasov, “On function of action on the manifold of ground state solutions”, Theoret. and Math. Phys., 105:3 (1995), 1546–1555  mathnet  crossref  mathscinet  zmath  isi  elib
    4. Ilyasov Y., “On the Manifold of the Ground-State Solutions of the Semilinear Equations”, Dokl. Akad. Nauk, 342:4 (1995), 452–454  mathnet  mathscinet  zmath  isi
    5. Ilyasov Y., “The Manifold of Solutions to Semilinear Elliptic Equations Satisfying the Pokhozhaev Identity .1.”, Differ. Equ., 32:8 (1996), 1067–1074  mathnet  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:216
    Full text:78
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020